# SDR USAABB02004

- Difficulty date: January 10, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND THE EMERGENCY EXIT LIGHTS INOPERATIVE IN THE FORWARD CABIN, LEFT SIDE.  MAINTENANCE FOUND THE BATTERY PACK CONNECTOR DETACHED AND SECURED IT.  (M)
